# SDR SWAA2022111570448

- Difficulty date: November 11, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,650 hours, 37,948 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLOOR IN THE AISLE BETWEEN ROWS 3-7 IS MAKING A LOUD POPPING NOISE AND SAGGING WHEN PEOPLE WALK OVER IT.   C/W EA 22-153-03366 INSPECTED CENTER ISLE FLOOR BOARD AT ROWS 3-7 NO FURTHER DAMAGE NOTED,  A/C OK FOR SERVICE.
